# SDR CA020605007

- Difficulty date: June 4, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Housing
- Condition: Mismanufactured
- Location: T/R Gearbox
- Component: Gearbox, Bell, 406040400119
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OVERHAUL IT WAS FOUND THAT AN OIL PASSAGE WAS MISSING IN THE GEARBOX HOUSING BEARING BORE OF THE INPUT SHAFT DUPLEX BEARING. AFTER INVESTIGATION, IT WAS DETERMINED THAT ALL A/C FROM A/C S/N 53392 ARE AFFECTED AS ARE ALL SPARES SHIPPED SINCE AUGUST 1999.
